RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2005, Volume 12, Issue 2, Pages 85–96 (Mi da93)  

Some cases of the polynomial solvability of the problem of price selection for production

Yu. V. Shamardin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (242 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.87+519.854
Received: 18.09.2005

Citation: Yu. V. Shamardin, “Some cases of the polynomial solvability of the problem of price selection for production”, Diskretn. Anal. Issled. Oper., Ser. 2, 12:2 (2005), 85–96

Citation in format AMSBIB
\Bibitem{Sha05}
\by Yu.~V.~Shamardin
\paper Some cases of the polynomial solvability of the problem of price selection for production
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2005
\vol 12
\issue 2
\pages 85--96
\mathnet{http://mi.mathnet.ru/da93}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2220135}
\zmath{https://zbmath.org/?q=an:1249.91069}


Linking options:
  • http://mi.mathnet.ru/eng/da93
  • http://mi.mathnet.ru/eng/da/v12/s2/i2/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:200
    Full text:66
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021